Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 35 of 35 found articles
 
 
  Universal Equations for Higher Genus Gromov–Witten Invariants from Hodge Integrals
 
 
Title: Universal Equations for Higher Genus Gromov–Witten Invariants from Hodge Integrals
Author: Janda, Felix
Wang, Xin
Appeared in: Communications in mathematical physics
Paging: Volume 405 () nr. 2 pages xx
Year: 2024-02-16
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 35 of 35 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands